# SDR 2002FA0000779

- Difficulty date: April 26, 2002
- Submitted: June 27, 2002
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER OIL SEAL REPLACEMENT, AND REINSTALLATION OF FUEL PUMP, THE PUMP SHAFT SEAL WAS DISCOVERED LEAKING.  DURING BOOST PUMP OPERATION FOR BLEEDING , FUEL SYSTEM ABOUT 50/60 + PER MINUTE DROP LATE.  REPLACED PUMP
